MathSciNet Relay Station
MathSciNet bibliographic data
MR2491946 (2010a:47141) 47H10 (34B18 47N20)
Webb, J. R. L. Remarks on $u\sb 0$-positive operators. J. Fixed Point Theory Appl. 5 (2009), no. 1, 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement